I can not restore the intestines after antibiotics
Disorders of the intestine, which so often can not only hear from friends, but also in advertising is a very unpleasant event. The reasons can be completely different - they poisoned with delicious shawarma, overeaten and so on, but very few people know that microflora is being disturbed because of antibiotics. No wonder even doctors try to avoid their use, if possible. Well, if treatment is possible only by them, then there is nothing to be done - just stock up informationhow to restore the intestines after antibioticsand be well.
First of all it is necessary to determine whether or not you have a dysbacteriosis- this is the name of the violation of the intestinal microflora, or it is mild symptoms that are simply a consequence of the treatment. If everything is serious, then you should go straight to the pharmacy - today dozens drugs, which in their composition contain so necessary and so inadvertently ruined by antibiotics necessary bacteria. Take these drugs is only in full compliance with the instruc
If you are not so serious or you just do not want to take medicine, stock up with useful products that will restore your intestines and its microflora a healthy appearance.Of course, we are now talking about fermented milk products kefir, fermented baked milk, sour cream and so on - fresh products from this category contain the necessary bifido- and lactobacilli, which you now do not enough. Some manufacturers even indicate on the label that the product contains live bacteria intended specifically for your intestines.
You will also be helped by vegetables and fruits in any form (except potatoes), green teas, cranberries or cranberries.But from what it is worth to refuse, it is from products that break the microflora - white bread, potatoes, and, of course, alcohol products that do not just interfere with the development of beneficial bacteria - alcohol causes them death.
Well, the best way to prevent dysbiosis after taking antibiotics is to take along with them drugs that support the microflora.
Pluses:affordable price, a broad-spectrum preparation, contains 7 probiotic microorganisms, is convenient in application
Disadvantages:does not act instantly
After I managed to undermine my health with the help ofthis antibiotica. I noticed that I also had problems with the work of the intestines. He did not just refuse to work, but there were unpleasant colic and pains.
In the pharmacy I was advised inexpensive prebiotic Lactiale, which costs about 49 UAH, while it is quite effective.
In the package 30 capsules, take them should be 2 daily at lunch time.
The package is accompanied by an instruction, but all information is present on the package.
This prebiotic is used not only in the case of taking antibiotics, but has a fairly wide spectrum of action:
So, when my husband had food poisoning, the stomach was badly damaged, and with it there were rezi in the intestines, the pain was about two days. Since the prebiotics remained after my treatment, I decided to help my husband's body to cope with the problem, and on the third day the intestine began to work.
In this preparation there are useful elements that help restore the intestine:
Take capsules easily, they are small in size.
After my treatment, I had a severe malfunction in the body, including discomfort in the intestine. I took capsules for about 10 days, and my body worked normally only on the fourth day after the antibiotic withdrawal.
In general, this prebiotic is inexpensive, therefore I recommend to restore full-fledged work of the intestine.
How to restore health after taking antibiotics
Bronchitis, pneumonia, sore throat, cystitis - there are a number of diseases that can not be treated without antibiotics. What if after a course of antibiotics, did you encounter their side effects - a violation of the intestinal microflora and diarrhea?
Antibiotics are one of the main inventions of modern medicine. With their help, doctors have learned to defeat infections, from which even 100 years ago our ancestors died. For example, before penicillin appeared, pneumonia ended in a lethal outcome in 90% of cases! However, in addition to the undeniable advantages of antibiotics in the treatment of diseases caused by microbial infections, their use is often accompanied by side effects. One of the most common symptoms is antibiotic-associated diarrhea (AMA).
Microflora in danger
Antibiotics have a depressing effect not only on pathogenic microorganisms, but also on natural intestinal dwellers, necessary for its normal functioning. The change in the quantitative and qualitative composition, as well as the properties of the intestinal microflora, provokes the emergence of dysbiosis. "Bad" bacteria begin to multiply actively. This can manifest as mild disorders of the stool, and severe multiple diarrhea with an admixture of blood and dehydration. In such cases, you should urgently go to the doctor, because severe diarrhea, caused by taking antibiotics, must be treated under the strict supervision of a doctor.
The risk of intestinal dysbacteriosis and AMA increases with prolonged antibacterial therapy (more than 10 days), frequent use of antibiotics, as well as the use of drugs of poor quality or use.
Antibiotic-associated diarrhea (AAD) is characterized by the following manifestations:
- liquid or mushy stool with a frequency of more than 3 times a day;
- excess daily amount of stool more than 200 g;
- The AMA can develop between 2 hours after taking the antibiotic up to 8 weeks after its withdrawal.
How to treat diarrhea caused by taking antibiotics?
If the cause of diarrhea is a change in the intestinal microflora, probiotics are often prescribed. They contribute to the normalization of the balance of the intestinal microflora, the elimination of diarrhea and other manifestations of dysbiosis. In the treatment and prevention of AAD, the effectiveness of, for example, the drugLactovit Forte. It consists of spores of lactobacillus bacillus coagulans (B. coagulans), folic acid (vitamin B9) and cyanocobalamin (vitamin B12).
Spores of bacteria bacillus coagulans (B. coagulans) in the acidic contents of the stomach are activated and enter the intestine, where they produce a useful L (+) form of lactic acid and effectively prevent the growth of pathogenic microorganisms. Lactic acid, produced by B.coagulans, creates the optimal acidity of the environment for the development of normal intestinal microflora, has an antibacterial effect. Bacteria B. coagulans do not colonize the intestinal mucosa and are gradually removed from the gastrointestinal tract, providing a long-term therapeutic effect after the end of their admission.
Lactovit Forte, unlike many other probiotics, contribute to the recovery and development of the native microflora, unique for each person, and not simply inhabits the intestines "strangers an uncharacteristic organism bacteria.
Vitamins B9 (folic acid) and B12 (cyanocobalamin) in turn promote active growth and development of Bacillus coagulans in the intestine, enhance the immunomodulatory effect and restore mucous membranes intestines. The drug can be used for pregnant women and children from the first months of life.
Doses of vitamins B9 and B12 in the preparation Lactovit Forte (mg and 15 mcg, respectively) are safe for adults and children (subject to the recommended dosage indicated in the instructions).
December 14, 0: 2
Sources: http://kakge.ru/kak-vosstanovit-kishechnik-posle-antibiotikov/, http://irecommend.ru/content/khot-i-ne-srazu-no-pomog-vosstanovit-kishechnik-posle-priema-antibiotikov, http://liza.ua/beauty/health-life/kak-vosstanovit-zdorove-posle-priema-antibiotikov/
No comments yet!
Share your opinion